标题:Quantity strategies in economic networks
作者:Xu, Jin; Zhang, Jianghua; Wu, Jianliang
作者机构:[Xu, Jin; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Jianghua] Shandong Univ, Sch Management, Jinan 250100, Peo 更多
通讯作者:Xu, Jin
通讯作者地址:[Xu, J]27 Shanda NanLu, Jinan 250100, Peoples R China.
来源:OPERATIONS RESEARCH LETTERS
出版年:2014
卷:42
期:6-7
页码:379-382
DOI:10.1016/j.orl.2014.06.010
关键词:Network game; Cournot competition; Quantity strategies; Externality;; Nash equilibrium
摘要:We study the optimal quantity strategies of the firm which owns many subsidiaries embedded in an economic network. A key feature of our model is that subsidiaries experience a negative local network effect. First, we show that there exists a unique Nash equilibrium in the game. Second, we characterize the equilibrium strategies by considering some specific network structures. Then, we identify how changes in the payoff parameters affect equilibrium play. Finally, we also analyze the strategy features of different models through two simple examples. (C) 2014 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE;SSCI
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84904353780&doi=10.1016%2fj.orl.2014.06.010&partnerID=40&md5=0caa22e89130b2d058f2efc189dcebc0
TOP